Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Has itchy bottom and complains pain in stomach and legs. Given Zentel. What can be done?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
i have a 4.5 yrs son..he has itchy bottom and complains of pain in stomach , legs etc..we haven't dewormed in over a year..can i give him zentel and if so in whats dose
Posted Mon, 8 Jul 2013 in General Health
Answered by Dr. E Venkata Ramana 1 hour later

Thank you for your query on Healthcare Magic.

Itchy bottom and intermittent complaints of pain in the stomach may be due to worm infestation.

Especially pin worm infestation is associated with itchy bottom.

As the child is not given deworming medication in the past one year, now you can give deworming drug like zentel.

But before giving zentel, I advise you to consult the pediatrician for examination of the child to look for signs of worm infestation like anemia and for prescription of the drug.

In a child of 4.5 years, the dose of zentel is 400mg (10 ml) single dose after dinner (for one day only).

Tell the child to keep his hands clean by frequent hand wash.

The leg pains are common in children around this age, especially during night and these are called growing pains.

Growing pains respond to gentle massage and stretching the legs.

Hope I have answered your query, if you have any clarification, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor